I had sex with my boyfriend on September 4th around 10:30 and he used a condom. He finished inside of me but did not realize that the condom had broke untill he pulled out. I took plan b 2-3 hours after the incident but scared that i could still be pregnant. I am supposed to get my period in a couple days. The only thing that i am worried about is that i had a bad cough before this and got proscribed antibiotics called CO AZITHROMYCIN . The first dose of this that i took was about 6 hors before i took plan b and i am scared that this is going to effect the plan b. I DID NOT continue the antibiotics after taking plan b therefore i only took 2 pills around 6 hours before taking plan b. I had no symptoms after taking plan b and have no signs of my period which i should be getting any day! If you can let me know what your thoughts are i would appreciate it! Kind of freaking out!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2014 • 3 answers
Posted 16 Feb 2015 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer
Posted 10 May 2017 • 2 answers